our logo
Freedom is in you...
You are enough. You are your solution.  
Go Back   paxilprogress > Paxil > General Discussion
User Name
Password
Register Moderation Guidelines Members List Calendar Search Today's Posts Mark Forums Read

General Discussion Open discussion about Paxil, Paxil Withdrawal, successes and progress, good stories and bad, with and without.

Adverse Drug Reaction Reporting    FDA Warnings    Published Withdrawal Studies    Pregnancy Warnings    Forum Psychology

Reply
 
Thread Tools
Old 11-25-2008, 09:08 AM   #1
Willy
 
Willy's Avatar
 
Join Date: Jun 2008
Location: GA
Posts: 217
Magnesium Oxide and feeling worse.

For those of you who have taken Magnesium Oxide and feel that you've felt worse: How much was the dose? What brand was it? How long after you took it did you start to feel worse? What were the symptoms of feeling worse? Did another form of Magnesium help you? I've been taking 250 mg of it and it seems like I will feel worse the next morning. I don't know if it's just my body doing some sort of weird feel good/feel bad cycle because some days I don't feel quite as bad. I know everyone has good and bad days but it just seems weird. I don't take Magnesium regularly and I'm starting to wonder if after I take it for a few days it starts making me feel crappy. Thanks!
Willy is offline   Reply With Quote
Old 11-25-2008, 09:34 AM   #2
texgirl
Regina Benzodictius
 
texgirl's Avatar
 
Join Date: May 2006
Posts: 7,110
Re: Magnesium Oxide and feeling worse.

Magnesium oxide is not well absorbed by the body. (I haven't specficially heard of anybody having an adverse reaction to it, though am not saying it can't happen.) Magnesium citrate and glycinate are the forms that are most easily absorbed and seem to be most beneficial to most people. I take a small amount of mag citrate at bedtime every night and feel it's helped me tremendously with insomnia and muscle twitches/spasms from benzo withdrawal.
__________________
Adverse reaction to Lexapro led to Paxil, 10 months use, 2005. One month taper.
Benzos (Xanax, then Klonopin), 2-1/2 years use, 2005-2007. 8 month taper (via compounding).
Completely free from psychiatry since 8/5/07

Face. Accept. Float. Let Time Pass. — Dr. Claire Weekes

We either make ourselves miserable or we make ourselves happy. The amount of work is the same. — Carlos Castañeda
texgirl is offline   Reply With Quote
Old 11-25-2008, 07:38 PM   #3
iwowi
 
iwowi's Avatar
 
Join Date: Jun 2008
Location: Stewartstown PA
Posts: 1,150
Re: Magnesium Oxide and feeling worse.

Texgirl is right that Magnesium Citrate is the way to go. Start with the low dose. I know that Aeroman (PP member) had a bad reaction to Magnesium so it is better to start slowly. There is also an issue of the bowel problems associated with Magnesium Citrate intake. Start with 100 mg a day. If you do well try 200 mg. I think the maximum dose is 400 mg a day.

I take 200 mg before sleep. It has a calming effect.

I hope this helps.
__________________
Iwona

1992 – 1994 Zoloft
1994 – 1999 Prozac
1999 – 2007 Paxil 40 mg
April 2008 - January 2009 - severe insomnia - Rozerem
February 2009 - Prozac 10mg
PROZAC TAPER:
2009:
03/01-9mg 04/01-8mg 05/01-7mg 08/01-6.5mg 09/01-6mg 10/01-5.5mg 11/01-5mg
2010:
01/01-4.5mg 02/01-4mg 03/01-3.5mg 04/01-3mg 05/01-2.5mg 06/01-2mg 07/01-1.5mg 08/01-1mg 09/01-0.5mg 10/01-0mg
iwowi is offline   Reply With Quote
Reply


Currently Active Users Viewing This Thread: 1 (0 members and 1 guests)
 
Thread Tools

Forum Jump


All times are GMT -6. The time now is 12:34 AM.


We are not in any way affiliated with Paxil's manufacturer GlaxoSmithKline.
Our ideas and suggestions are anecdotal, inspirational, and they work.

Get the best web browser, FireFox

Powered by vBulletin® Version 3.6.5
Copyright ©2000 - 2014, Jelsoft Enterprises Ltd.